Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had knee arthroscopy. Taking oxycontin, panamex. Can I take valiums? Suggest

Am currentlyvtaking oxycontin twice a day 10mg for pain relieve after knee arthroscopy with complications of internal bleed and swelling due to xarelto. On day 12 now and although swelling may have subsided a little leg has compression bandage should be coming off tomorrow. It is very uncomfortable to sleep still and wondered if I could take a couple of valiums to help. I have not slept much at all. Also taking panamex every 4hours for top up on pain relief as have run out of panadeine top up.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Hello ,

Thanks for writing to us

Thats better that you will be getting relief from compression bandage.
Important thing after arthroscopy is knee exercises, continue your protocol under trained physiotherapist.
I will advise for close chain exercises if your ACL is repaired.
You can take valium for few days.

for further query contact my profile directly.

Take care
Answered: Sat, 22 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor